MAUDE Adverse Event Report: SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 18X15X15; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 18X15X15; STAPLE, FIXATION, BONE
Catalog Number SE-1815TI
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 while conducting audits, items labeled a specific item number were labeled differently on the back of the box.The barcode number appears as a different item.No surgical delay.No patient involvement.This report is for a speedtitan compression impl kit 18x15x15 this is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j sales representative.H3, h6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the speedtitan compression impl kit 18x15x15 had the package box marked as "se-181815ti" while the packslip and adhesive label both refer to "se-1815ti".This is a known issue that has been identified previously.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed for the speedtitan compression impl kit 18x15x15.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dhr: part # se-1815ti synthes lot # mse200139 supplier lot # mse200139 release to warehouse date: 12 jan 2021 supplier: millstone medical.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEEDTITAN COMPRESSION IMPL KIT 18X15X15
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key18116914
Report Number8030965-2023-14211
Device Sequence Number7609089
Product Code JDR
UDI-Device Identifier00810633021521
UDI-Public(01)00810633021521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue NumberSE-1815TI
Device Lot NumberMSE200139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown